# SDR DALA2024012301035

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,139 hours, 12,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cotter Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: Mid Door Pulg Lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5408457) LH MID EXIT DOOR PLUG LHS AFT LOWER SPRING MECHANISM MISSING COTTER PIN. CHECKED BOLT LH MID EXIT DOOR PLUG LHS AFT LOWER SPRING MECHANISM IS TORQUED AND INSTALLED COTTER PIN PER B737 AMM 52-23-02. OK FOR SVC.
